# SDR U2RA464OSC18858

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 80,720 hours, 27,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 70,720 hours, 27,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FS 8.000 AIR CONDITIONING CONDENSER EXHAUST DOOR CUTOUT UPPER AFT CORNER CRACK LENGTH APPROX 2".
